next up previous
Next: About this document ...

SOOCHOW JOURNAL OF MATHEMATICS

Volume 33, No. 4, pp. 835-848, October 2007




STATISTICALLY CONVERGENT AND CESÀRO SUMMABLE

DOUBLE SEQUENCES OF FUZZY REAL NUMBERS


BY


BINOD CHANDRA TRIPATHY AND AMAR JYOTI DUTTA




Abstract. In this article we introduce the notion of different types of statistically convergent and statistically null fuzzy real-valued double sequence spaces. We study their different properties like solidness, symmetric, convergence free, sequence algebra etc. The fuzzy real-valued Cesàro summable double sequence space is introduced. A relation between strongly $ p$-Cesàro summability and bounded statistically convergent double sequences has been established.

-------------------------

Received September 28, 2006; revised June 7, 2007.

AMS Subject Classification. 40A05, 40A25, 40A30, 40C05.

Key words. fuzzy real-valued double sequence, solid space, symmetric space, convergence free, sequence algebra, density, statistical convergence, Cesàro summable, statistically Cauchy.